# SDR C2XA09CL029

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 16,300 hours, 12,449 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLIGHT 2333 - THE CREW REPORTED A ENGINE THRUST REVERSER DISAGREE ON TAKEOFF.  THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND VERIFIED THE NR 2 REVERSER WAS AT FAULT.  THE SYSTEM WAS PLACED ON MEL.  SUPPLEMENT TO FOLLOW:
